# SDR UALA2011101905659

- Difficulty date: October 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 73,531 hours, 22,717 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAK FROM LEFT ENGINE PYLON DRAIN TUBE.  LOCATED ON LOWER AFT CORNER OF ENGINE PYLON.  MAINT TEXT: FOUND LARGE HYD LINE DRIPPING INSIDE AFT SIDE OF PYLON. UNION AND 'B' NUT VISIBLY DRIPPING.  IT APPEARS THAT AFT PYL ON TRAILING EDGE PANEL NEEDS TO BE REMOVED SO THAT 2 EA MECHS CAN RETORQUE AND HOLD LINE AS NEEDED FROM EACH END OF LEAK.  EST MIN 2 HRS.  IF IT STILL LEAKS AFTER RETORQUE, POSSIBLE CRACK EXISTS.  REPLACE HYD LINE IN NR 1 PYLON.  OPS CHECK GOOD.
